# SDR DALA2024052705526

- Difficulty date: May 25, 2024
- Submitted: May 27, 2024
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 61,264 hours, 31,981 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3102 OUT OF ADJUSTMENT GIRT BAR 831,832,841 AND 842 AT PASSENGER CABIN. CORRECTIVE ACTION: REMOVED AND RE-INSTALLED ESCAPE SLIDE GIRT BAR ONLY PURPOSE ADJUSTMENT OF DOOR 831,832,841 AND 842 AT PASSENGER CABIN AS PER A320 FAM AMM 25-62-44-000-002-A. (0360257)
